# SDR DL738091642

- Difficulty date: October 17, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 31,022 hours, 12,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AFT OVERWING EXIT LIGHT INOP DUE TO BAD POWER SUPPLY. M1695  REPLACED LT AFT EMERGENCY LIGHT CHARGER.  OPS CK GOOD.  ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS.
